Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 21, 2011, 1:21 AM CDT for Clark County, Dallas County, Ouachita County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2011, 1:21 AM CDT (06:21 UTC)
- Expired
- Apr 21, 2011, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Dallas County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1739 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
502
WGUS54 KLZK 210621
FFWLZK
ARC019-039-103-210930-
/O.NEW.KLZK.FF.W.0009.110421T0621Z-110421T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
121 AM CDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 430 AM CDT
* AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CONTINUING FROM WHELEN SPRINGS TO TATES
BLUFF AND HOLLY SPRINGS. THE RADAR ESTIMATED 2 TO 3 INCHES OF RAIN
IN SOME AREAS. GIVEN ADDITIONAL HEAVY RAIN...FLASH FLOODING IS
LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF DURING THE
WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHELEN SPRINGS... SPARKMAN... LUNET...
EAGLETTE... BEIRNE... BEARDEN...
VADEN... TATES BLUFF... READER...
PINE GROVE... OUACHITA... HOLLY SPRINGS...
BRAGG CITY... AMY... TRACE...
SYCAMORE... SMEAD... SAYRE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
3383 9320 3384 9328 3387 9330 3388 9330
3396 9259 3373 9259 3370 9311
$$
461 follow-up statement
131
WGUS74 KLZK 210738
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
238 AM CDT THU APR 21 2011
ARC019-039-103-210930-
/O.CON.KLZK.FF.W.0009.000000T0000Z-110421T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK AR-OUACHITA AR-DALLAS AR-
238 AM CDT THU APR 21 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN DALLAS...
NORTHERN OUACHITA AND SOUTHEASTERN CLARK COUNTIES UNTIL 430 AM CDT...
* AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE WARNING AREA FROM
WHELEN SPRINGS TO TATES BLUFF AND HOLLY SPRINGS. THE RADAR WAS
ESTIMATING MORE THAN 4 INCHES OF RAIN IN SOME AREAS IN THE LAST
THREE HOURS. GIVEN THIS AMOUNT OF RAIN...AND MORE PRECIPITATION
TO COME...FLASH FLOODING IS LIKELY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHELEN SPRINGS... SPARKMAN... LUNET...
EAGLETTE... BEIRNE... BEARDEN...
VADEN... TATES BLUFF... READER...
PINE GROVE... OUACHITA... HOLLY SPRINGS...
BRAGG CITY... AMY... TRACE...
SYCAMORE... SMEAD... SAYRE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
3383 9320 3384 9328 3387 9330 3388 9330
3396 9259 3373 9259 3370 9311
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 12:47 AM CDT, 34 minutes earlier.
Area forecast discussion, Apr 21, 12:47 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1247 AM CDT THU APR 21 2011 .AVIATION... THE STATIONARY FRONT REMAINS IN NORTH LOUISIANA AND SHOWERS AND THUNDERSTORMS CONTINUE ACROSS CENTRAL AND SOUTHERN ARKANSAS. EXPECT THESE SHOWERS AND THUNDERSTORMS TO CONTINUE OVERNIGHT AND INTO THE MORNING. MVFR AND VFR CONDITIONS ARE EXPECTED WITH OCCASIONAL IFR CONDITIONS. THE FRONT WILL LIFT NORTH THROUGH ARKANSAS THIS AFTERNOON AND EVENING. THIS WILL BRING A BETTER CHANCE OF PRECIPITATION TO THE NORTH. && .PREV DISCUSSION... /ISSUED 641 PM CDT WED APR 20 2011/ AVIATION... FRONT THAT PUSHED THROUGH THE STATE ON TUE NIGHT HAS STALLED ACROSS THE LA/AR BORDER AT THIS TIME. SHRA AND TSRA WILL CONTINUE ACROSS CENTRAL AND SOUTHERN ARKANSAS THROUGH THE EVENING WITH WIDESPREAD MVFR CONDITIONS. NRN SITES WILL SEE THE VFR CONDITIONS PERSIST THROUGH THE EVENING BEFORE PRECIP CHANCES BEGIN INCREASING OVERNIGHT AND CIGS START TO DROP. FURTHER SOUTH...LOW LEVEL STATUS WILL KEEP MVFR AND LOW LEVEL VFR CIGS THROUGH MUCH OF THE NIGHT...THOUGH SOME IMPROVEMENT COULD OCCUR. HAVE MENTIONED SHRA AND TSRA FOR MOST SITES BY THU MORNING AS THE FRONT BEGINS LIFTING BACK NORTH. PREV DISCUSSION... /ISSUED 345 PM CDT WED APR 20 2011/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT BUSY AFTN ACRS THE FA DEALING WITH ELEVATED STORMS/HAILERS ACRS MAINLY CNTRL AR. ACTIVITY OCCURRING WELL N OF THE SFC BNDRY THAT WAS STALLED OUT ACRS NRN LA...AND BEING AIDED BY AN APCHG SHRTWV FM THE W. STRONG/SVR STORMS WL CONT INTO THE EARLY EVENING HRS...AS A SVR TSTM WATCH RMNS IN EFFECT UNTIL 21/02Z. UNSETTLED WX CONDS WL CONT ACRS THE MID SOUTH FOR THE NEXT SEVERAL DAYS AS THE AFOREMENTIONED FNTL BNDRY WL BEGIN LIFTING BACK SLOLY NWD STARTING TNGT AND THU. BEST SHRA/TSRA CHCS WL ALSO SHIFT NWD WITH THE FNT IN THE COMING DAYS. LOCATIONS TO THE S OF THE BNDRY WL SEE A RETURN TO WARM AND HUMID CONDS...WITH JUST SLGT CHCS OF CONVECTION. MODELS CONT TO INDC THAT HEADING INTO THE WEEKEND...THE FNTL BNDRY WL BE SITUATED NEAR THE AR/MO BRDR. A SERIES OF UPR LVL IMPULSES WL CONT TO TRACK EWD THRU THE REGION...RESULTING IN ADDITIONAL PDS OF SHRA/TSRA. BEST CHCS WL CONT TO BE GENERALLY ALONG AND N OF THE BNDRY...MAINLY AFFECTING NRN AR. LONG TERM...SUNDAY THROUGH WEDNESDAY STATIONARY FRONT WILL BE POSITIONED JUST NW OF THE CWA AT THE START OF THE LONG TERM...WITH UPPER LEVEL FLOW OVER THE REGION REMAINING NEARLY PARALLEL TO THIS FRONT. WITH MULTIPLE UPPER DISTURBANCES MOVE OVER THE REGION ABOVE THE FRONT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUN AND MON. RIGHT NOW...THE BEST POPS WILL REMAIN ACROSS THE FAR NW SECTIONS OF THE STATE...OR IN AREAS IN CLOSER PROXIMITY TO THIS STALLED FRONT. IF THIS FRONT STALLS FURTHER SOUTH DURING THIS PERIOD...BETTER CHANCES FOR HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. THIS SCENARIO WARRANTS FURTHER ATTENTION IN THE COMING DAYS AS THE HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH AND RIVER FLOODING ACROSS THIS REGION OF THE STATE...ESPECIALLY IF THE FRONT STALLS FURTHER SOUTH THAT CURRENTLY EXPECTED. BY TUE...AN UPPER LEVEL TROUGH WILL MOVE EAST INTO THE PLAINS...WITH THE STALLED FRONT LIFTING FURTHER NORTH...AND STRONGER SRLY SFC FLOW DEVELOPING ACROSS THE STATE. A DRY LINE AND COLD FRONT WILL THEN MOVE TOWARDS THE STATE TUE INTO WED...WITH SHOWERS AND THUNDERSTORMS POSSIBLE FOR MUCH OF AR. GIVEN THE TIME OF YEAR...FORECAST UPPER LEVEL DYNAMICS...AND PERSISTENT MOISTURE ADVECTION INTO THE STATE OVER SEVERAL DAYS...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL EXIST WITH THIS SYSTEM. HOWEVER...THERE DOES REMAIN SOME UNCERTAINTY REGARDING TIMING AND OTHER DETAILS WITH THIS EARLY NEXT WEEK SYSTEM...AND FORECAST ADJUSTMENTS WILL BE POSSIBLE IN THE COMING DAYS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 79 63 81 / 30 30 40 30 CAMDEN AR 66 83 66 85 / 20 10 10 10 HARRISON AR 60 77 59 78 / 40 40 60 60 HOT SPRINGS AR 65 82 66 83 / 20 20 10 20 LITTLE ROCK AR 64 82 65 84 / 20 20 20 20 MONTICELLO AR 66 86 66 85 / 20 10 10 10 MOUNT IDA AR 64 81 67 82 / 20 20 20 20 MOUNTAIN HOME AR 60 79 61 78 / 40 40 60 60 NEWPORT AR 63 80 64 81 / 30 30 30 30 PINE BLUFF AR 63 84 65 85 / 20 10 10 10 RUSSELLVILLE AR 60 81 64 81 / 30 30 30 30 SEARCY AR 63 80 64 82 / 20 20 30 20 STUTTGART AR 63 82 65 84 / 20 10 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Apr 20, 10:00 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1000 PM CDT WED APR 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1000 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER CENTRAL AND SOUTHERN ARKANSAS...JUST TO THE NORTH OF A STALLED OUT FRONTAL BOUNDARY... THROUGH THE NIGHT. SOME OF THESE STORMS WILL BE STRONG WITH THE HAIL UP TO QUARTER SIZE THE PRIMARY CONCERN. IN ADDITION TO THE THUNDERSTORMS...THESE STORMS MAY TRACK OVER THE SAME AREA WHERE HEAVY RAIN HAS ALREADY FALLEN LEADING TO THE POSSIBILITY OF FLASH FLOODING. THE ACTIVITY WILL SLOWLY DIMINISH THROUGH THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON TUESDAY THE COMPUTER MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62/56
In the hours before
Special weather statement, Apr 20, 8:30 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 PM CDT WED APR 20 2011
ARZ052-053-210215-
CLARK AR-PIKE AR-
830 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIKE AND CENTRAL
CLARK COUNTIES UNTIL 915 PM CDT...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF BOWEN...OR 10 MILES SOUTHEAST OF
MURFREESBORO...MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
OKOLONA... HALFWAY... PISGAH...
HOLLYWOOD... DELIGHT... BURTSELL...
BILLSTOWN... ANTOINE... STELLTOWN...
SMYRNA... SHILOH... PINEY GROVE...
PIKE JUNCTION... MEEKS SETTLEMENT... LOVE CREEK...
HARETOWN... DOBYVILLE... CLEAR SPRING...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 56 AND 66.
LAT...LON 3416 9324 3396 9308 3392 9332 3395 9337
3396 9348 3394 9352 3396 9355 3396 9361
3398 9365 3399 9369 3400 9370
TIME...MOT...LOC 0130Z 256DEG 33KT 3395 9357
224Special weather statement, Apr 20, 8:55 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 855 PM CDT WED APR 20 2011 ARZ062>064-066>069-210240- BRADLEY AR-CALHOUN AR-CLEVELAND AR-DALLAS AR-DREW AR-LINCOLN AR-OUACHITA AR- 855 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS...SOUTHERN LINCOLN...CLEVELAND...EASTERN OUACHITA...NORTHERN BRADLEY...NORTHERN CALHOUN AND NORTHWESTERN DREW COUNTIES UNTIL 945 PM CDT... AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF GRAYS LAKE TO NEAR HIGHLAND INDSTRL PK...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... WARREN... STAR CITY... RISON... HAMPTON... GRAYS LAKE... FORDYCE... WILMAR... WEEKS... TRI COUNTY LAKE... TOLEDO... TIPTON... THORNTON... RYE... PLANTERSVILLE... MT ELBA... LANARK... LAKE MONTICELLO... KINGSLAND... LAT...LON 3397 9155 3345 9205 3356 9281 3400 9231 TIME...MOT...LOC 0156Z 270DEG 28KT 3394 9227 3363 9262 224
Special weather statement, Apr 20, 9:15 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 915 PM CDT WED APR 20 2011 ARZ056-057-064-065-210300- ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR- 915 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARKANSAS...SOUTHEASTERN JEFFERSON...NORTHERN LINCOLN AND NORTHWESTERN DESHA COUNTIES UNTIL 1000 PM CDT... AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF PHENIX...OR 8 MILES NORTH OF STAR CITY...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WOODVILLE... WHITEFIELD... NEBO... LITTLE BAYOU METO PARK... LINWOOD... LANGFORD... GRADY... GOULD... GILLETT... ENGLISH LAKE... DOUGLAS... YORKTOWN... VARNER... TARRY... SWAN LAKE... STAPLE... SARASSA... REYDELL... LAT...LON 3432 9140 3397 9127 3396 9188 3413 9194 TIME...MOT...LOC 0215Z 255DEG 27KT 3407 9180 224
Special weather statement, Apr 20, 9:20 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 PM CDT WED APR 20 2011
ARZ053-062-066-210305-
CLARK AR-DALLAS AR-OUACHITA AR-
920 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS...NORTHERN
OUACHITA AND SOUTHEASTERN CLARK COUNTIES UNTIL 1000 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF BEIRNE...OR 13 MILES
NORTHEAST OF PRESCOTT...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WHELEN SPRINGS... SPARKMAN... LUNET...
GURDON... BEIRNE... VADEN...
TATES BLUFF... PINE GROVE... OUACHITA...
MANNING... HOLLY SPRINGS... GRIFFITHTOWN...
DALARK... BURTSELL... TRACE...
SYCAMORE... SMITHTON... SMEAD...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 62.
LAT...LON 3376 9311 3378 9311 3381 9313 3381 9318
3383 9320 3384 9327 3395 9330 3413 9274
3375 9271
TIME...MOT...LOC 0220Z 255DEG 27KT 3388 9317
224Special weather statement, Apr 20, 10:28 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1028 PM CDT WED APR 20 2011
ARZ063-067-068-210415-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-
1028 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEVELAND...NORTHERN
BRADLEY AND NORTHERN CALHOUN COUNTIES UNTIL 1115 PM CDT...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF HIGHLAND INDSTRL PK...OR 10
MILES NORTHWEST OF HAMPTON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WEEKS... TRI COUNTY LAKE... TIPTON...
HEBRON... HARLOW... ELLISVILLE...
CRANE LAKE... WOODBERRY... TINSMAN...
ORLANDO... NEW EDINBURG... CHAMBERSVILLE...
WAGNON... MARKS MILL BTLGND... LAKE CATHAY...
EBENEZER... BLUE SPRINGS... BIG HILL...
LAT...LON 3354 9263 3366 9266 3366 9265 3370 9261
3372 9258 3375 9258 3387 9207 3363 9201
TIME...MOT...LOC 0328Z 257DEG 25KT 3365 9254
56Local storm report, Apr 20, 10:46 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1046 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD MALVERN 34.37N 92.82W
04/20/2011 HOT SPRING AR LAW ENFORCEMENT
GRIGSBY FORD ROAD HAS WATER OVER THE ROADWAY. RELAYED BY
KATV IN LITTLE ROCK.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:09 PM CDT | Special Weather Statement | LZK | Arkansas, Lincoln | 46 min |
| Apr 20, 7:26 PM CDT | Special Weather Statement | LZK | Perry | 44 min |
| Apr 20, 7:35 PM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Desha, Garland and 7 more | 3 hr |
| Apr 20, 7:51 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 44 min |
| Apr 20, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 25 min |
| Apr 20, 8:30 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Apr 20, 8:55 PM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Lincoln | 45 min |
| Apr 20, 9:15 PM CDT | Special Weather Statement | LZK | Lincoln | 45 min |
| Apr 20, 9:20 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Apr 20, 10:28 PM CDT | Special Weather Statement | LZK | Calhoun | 47 min |
| Apr 20, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 26 min |
| Apr 20, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 30 min |
| Apr 20, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 32 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 30 min |
| Apr 21, 12:28 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
| Apr 21, 2:16 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 2 hr |
| Apr 21, 4:47 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Ouachita | 2 hr |
| Apr 21, 9:09 AM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 21, 9:09 AM CDT | River Flood Advisory | LZK | Calhoun, Ouachita | 36 hr |
| Apr 21, 10:15 AM CDT | River Flood Advisory | LZK | White, Woodruff | 36 hr |
| Apr 21, 10:52 AM CDT | Special Weather Statement | LZK | Polk | 48 min |
| Apr 21, 11:35 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Apr 21, 11:58 AM CDT | Special Weather Statement | LZK | Pike | 62 min |
| Apr 21, 12:01 PM CDT | Special Weather Statement | LZK | Montgomery | 59 min |
| Apr 21, 1:02 PM CDT | Special Weather Statement | LZK | Montgomery, Pike, Scott | 43 min |
| Apr 21, 1:44 PM CDT | Special Weather Statement | LZK | Dallas | 61 min |
| Apr 21, 1:45 PM CDT | Special Weather Statement | LZK | Montgomery, Scott | 45 min |
| Apr 21, 5:13 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| Apr 21, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 24 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.